Some Double Sequence Spaces of Fuzzy Real Numbers of Paranormed Type
Bipul Sarma
Journal of Mathematics, 2013, vol. 2013, 1-4
Abstract:
We study different properties of convergent, null, and bounded double sequence spaces of fuzzy real numbers like completeness, solidness, sequence algebra, symmetricity, convergence-free, and so forth. We prove some inclusion results too.
Date: 2013
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/JMATH/2013/627047.pdf (application/pdf)
http://downloads.hindawi.com/journals/JMATH/2013/627047.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jjmath:627047
DOI: 10.1155/2013/627047
Access Statistics for this article
More articles in Journal of Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().